MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CARDIAC CATH SET-UP KIT PGYBK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CARDIAC CATH SET-UP KIT PGYBK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10572
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
While opening for a sterile procedure, an unknown foreign item was found inside the sterile pack.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) received reporting while opening for a sterile procedure, an unknown foreign item was found inside the sterile pack.The true root cause was undetermined due to the sample not being available for return.Therefore, the foreign item could not be determined.There are these areas which could have contributed to foreign objects being found within the procedure pack: assembly not conducting a visual inspection of components and not following the (b)(4) work order process procedure.Per personnel dress code procedure corp.Prc.079, a mirror is placed in areas to allow employees to ensure that bouffant, beard covers and/or lab coats are applied appropriately.Personnel entering the clean manufacturing area shall perform the following steps prior to entering the room.Apply hair coverings, then next apply apparel, then if applicable apply shoe covers.Last step, wash or sanitize hands.Bouffant must cover all of hair.In order to contain all hair, more than one covering may be needed.Once a hair covering is removed, it must be discarded.Reapplication of the hair cover and beard/mustache cover must be with a new cover.Bouffant may not be worn outside of building.Brushing or combing of hair is not allowed in the changing room or any other area where products are handled or stored.Beard and/or mustache covers shall be worn in all areas that a bouffant hair covering is required and should cover all facial hair.Once removed, it must be discarded.Reapplication must be with a new cover.Lab coats are required in all clean manufacturing areas.Apparel / lab coats shall be buttoned/snapped.Apparel / lab coats shall be kept completely closed.Apparel / lab coats are not to be worn outside of the manufacturing area by manufacturing personnel.Per cleaning, sanitation and work environment procedure corp.Prc.086, machine operators shall ensure the work surface of each machine is free from dust, dirt, oil, debris and/or other foreign matter.All equipment used in production shall be cleaned.Garbage shall be removed daily as required by the respective cleaning checklist or form (do not transfer trash from one container to another).Daily - clean work area, work tables, manufacturing equipment, countertops and tables, empty trash, sweep floors and fatigue mats.The following corrective and preventive actions have been taken by deroyal: all employees were retrained on the acd.Qlp.034 work order process procedure.Prior to employees entering the manufacturing area they observe each other's lab coats for any foreign matter including hair and lint rollers are being used.Corp.Prc.079 dress code procedure is posted for all manufacturing to see requirements before entering the cleaning room.Manufacturing is placing their hairnets and beard covers if needed, on outside of the manufacturing room before entering the lab- coat room.Corp.Prc.086 cleaning, sanitation and work environment procedure is being followed for employees to wipe down lines before and after every order.Production records were reviewed, and no issues were found.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CARDIAC CATH SET-UP KIT PGYBK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key20894632
Report Number3005011024-2024-00017
Device Sequence Number12938975
Product Code LRO
UDI-Device Identifier00749756364065
UDI-Public00749756364065
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10572
Device Lot Number60663121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown